# SDR 95ZZZW655

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 009 - KSJC-DAY - DURING CRUISE AT FL 330 HYDRAULIC PRESSURE FLUCTUATED ERRATICALLY FOLLOWED BY FLIGHT CONTROLS TO MANUAL REVERSION.  ACCOMPLISHED HYD EMERGENCY CHECK LIST.  DURING DESCENT PASSING THROUGH FL 150 PRESSURE DROPPED TO '0' AFTER 5 MINUTES.  COMPLETED CHECKLIST AND MADE NORMAL LANDING.  MAINTENANCE FOUND DAMAGED LINE TO BOGIE TRIM CYLINDER.  REPLACED LINE.  LEAK AND OPS CHECK GOOD.  (W)
